# SDR YENA2023071800812

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA R EAR SPAR BTW RIB 10 TO RIB 11 RH WING; ACCOMPLISHED REPAIR OF 8 CORROSION SPOTS AT RH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 UPPER AND LOWER SURFACE IN ACCORDANCE WITH EA 57-0235-23 (COVER REV.1 AND PART 1) AND EA 57-0204-23 (COVER REV.0 AND PARTS 1-5) AND AIRBUS RDAF 80306616/065/2023 ISSUE A AND EC #A23-563-01. TOOL USED CALIPER P/N: 500-197-30, S/N: A21043178, DUE DATE: FEB-13-2024,CALIPER P/N: 500-196-30, S/N: A20231610,DUE DATE: SEP-12-2023,EDDY CURRENT FLAW DETECTOR P/N: NORTEC600D, S/N: 60009161631, DUE DATE: JAN-31-2024,THICKNESS GAGE P/N: 45MG, S/N: 130064101, DUE DATE: OCT-12-2023,P/N: OMNI-MX, S/N: OMNI-102103, CAL DUE: OCT-10-2023,ELECTRONIC CALIPER P/N: 500-752-20 S/N: B21034763 DUE DATE: SEP-10-2023,PN: MIZ-21C , SN: 769680, DUE DATE: JUL-07-2023,UT TOOL USED PN: 38DLPLUS , SN: 120398603. DUE DATE: NOV-07-2023,DIGITAL CALIPER PN: 2340A11, SN: B17120P81, DUE DATE: MAR-16-2024 ,CALIPER P/N: 500-193-30, S/N: 0037584, DUE DATE: OCT-10-2023,CALIPER P/N: 500-197-30, S/N: A18109156, DUE DATE: AUG-31-2023. ALL WORK ACCOMPLISHED ON AEROMAN NR 2023-331489 WO 2023-204/1.
